About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 635265, 11 pages
http://dx.doi.org/10.1155/2013/635265
Research Article

Infinitely Many Sign-Changing Solutions for Some Nonlinear Fourth-Order Beam Equations

1College of Science, Xi’an University of Science and Technology, Xi’an, Shaanxi 710054, China
2College of Mathematics and Information Science, Shaanxi Normal University, Xi’an, Shaanxi 710062, China

Received 5 September 2012; Accepted 22 April 2013

Academic Editor: Svatoslav Staněk

Copyright © 2013 Ying Wu and Guodong Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Bai and H. Wang, “On positive solutions of some nonlinear fourth-order beam equations,” Journal of Mathematical Analysis and Applications, vol. 270, no. 2, pp. 357–368, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Y. Ma and H. P. Wu, “Positive solutions of a fourth-order two-point boundary value problem,” Acta Mathematica Scientia. Series A, vol. 22, no. 2, pp. 244–249, 2002. View at MathSciNet
  3. Y. Li, “Positive solutions of fourth-order periodic boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 54, no. 6, pp. 1069–1078, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Y. Li, “Positive solutions of fourth-order boundary value problems with two parameters,” Journal of Mathematical Analysis and Applications, vol. 281, no. 2, pp. 477–484, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  5. B. Liu, “Positive solutions of fourth-order two point boundary value problems,” Applied Mathematics and Computation, vol. 148, no. 2, pp. 407–420, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Q. Yao, “Positive solutions for eigenvalue problems of fourth-order elastic beam equations,” Applied Mathematics Letters, vol. 17, no. 2, pp. 237–243, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  7. F. Li, Q. Zhang, and Z. Liang, “Existence and multiplicity of solutions of a kind of fourth-order boundary value problem,” Nonlinear Analysis. Theory, Methods & Applications, vol. 62, no. 5, pp. 803–816, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  8. G. Han and F. Li, “Multiple solutions of some fourth-order boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 66, no. 11, pp. 2591–2603, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y. Li, “Multiply sign-changing solutions for fourth-order nonlinear boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 67, no. 2, pp. 601–608, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. C. Bai, “Triple positive solutions of three-point boundary value problems for fourth-order differential equations,” Computers & Mathematics with Applications, vol. 56, no. 5, pp. 1364–1371, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. G. Han and Z. Xu, “Multiple solutions of some nonlinear fourth-order beam equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 12, pp. 3646–3656, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. F. Li, Y. Zhang, and Y. Li, “Sign-changing solutions on a kind of fourth-order Neumann boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 344, no. 1, pp. 417–428, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Y. Yang and J. Zhang, “Infinitely many mountain pass solutions on a kind of fourth-order Neumann boundary value problem,” Applied Mathematics and Computation, vol. 213, no. 1, pp. 262–271, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Y. Yang and J. Zhang, “Nontrivial solutions for some fourth order boundary value problems with parameters,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 11, pp. 3966–3977, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Y. Yang and J. Zhang, “Existence of infinitely many mountain pass solutions for some fourth-order boundary value problems with a parameter,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 12, pp. 6135–6143, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  16. D. Guo, Nonlinear Functional Analysis, Shandong Science and Technology Press, Ji’nan, China, 2nd edition, 2001.
  17. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5, Academic Press, New York, NY, USA, 1988. View at MathSciNet
  18. M. Conti, L. Merizzi, and S. Terracini, “Remarks on variational methods and lower-upper solutions,” Nonlinear Differential Equations and Applications, vol. 6, no. 4, pp. 371–393, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  19. T. Bartsch, Z. Liu, and T. Weth, “Nodal solutions of a p-Laplacian equation,” Proceedings of the London Mathematical Society, vol. 91, no. 1, pp. 129–152, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  20. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1986. View at MathSciNet
  21. Z. Liu and J. Sun, “Invariant sets of descending flow in critical point theory with applications to nonlinear differential equations,” Journal of Differential Equations, vol. 172, no. 2, pp. 257–299, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  22. J. Sun and X. Xu, “Decreasing flow invariant sets and fixed points of quasimonotone increasing operators,” Proceedings of the American Mathematical Society, vol. 129, no. 9, pp. 2663–2669, 2001. View at Publisher · View at Google Scholar · View at MathSciNet